# SDR IPXA2017031615235

- Difficulty date: February 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,396 hours, 14,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Part number: WSP0798505
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, RIGID CARGO BARRIER HAS CORROSION  BETWEEN X=70 TO X=81.  REPAIRED THE BARRIER IAW EA 011-5310-01-A6691 REV I/R,  AND EO MD11-5310-63558-A.
